MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Catalog Number 08057613190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable digoxin result from the cobas c 503 analytical unit.The initial result was 0.45 g/l for a sample that was expected to have a negative result.As the results did not agree with the patient's clinical picture, the sample was sent to another laboratory where it was tested with abbott methodology and with mass spectrometry.No specific data was provided, but the results were considered to be negative.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The customer tested other samples that were expected to be negative and the results were between 0.35 and 0.55 ug/l.The customer then replaced the regent and recalibrated the assay.The results were then negative.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation found the last assay calibration before the event was performed on 14-dec-2023.Per product labeling, a full calibration is to be performed after reagent lot change or as required following quality control procedures.In previous investigations, it was found that the recovery of calibrator b with a concentration of 0.5 drifted from 95% to 118% within 7 weeks.The customer data shows a drift of approximately 0.2 ng/ml within 6 -8 weeks.The investigation determined the drift could influence low values around the limit of quantitation (loq) of 0.4 ng/ml and samples with results initially found below the loq when measured shortly after calibration can generate results above the loq if measured at a later point after calibration.

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18857499
Report Number1823260-2024-00697
Device Sequence Number20876210
Product Code KXT
UDI-Device Identifier07613336121214
UDI-Public07613336121214
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number08057613190
Device Lot Number72471501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown